Q. What remedy can be used to cure nosebleeds and discomfort due to pollen allergy?

Answered by
Dr. Shyam Kalyan N
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 05, 2019

Hello doctor,

I have a problem with my allergies. I believe I am allergic to pollen and I have these allergies all year long. I am always snuffing, wiping, started to have nose bleeds recently. I tried every over the counter allergy pill and spray and nothing gives me release. What should I do? Is there a doctors prescription I should take? Or remedies I could do? Any suggestions for anything to stop this discomfort and nosebleeds?

Dr. Shyam Kalyan N

Allergy Specialist Otolaryngology (E.N.T)
#

Hi,

Welcome to icliniq.com.

Nose bleeds are due to running nose, dryness and crusting, all of which manifest in allergic rhinitis. You need to get a skin flick testing done to check what you are allergic to. Thereafter you should try allergen avoidance, pharmacotherapy and some precautions. If these fail, you can go for immunotherapy. If you need details, you may revert back.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Nose bleeding after feeling nauseous and stomach pain. Why?

Query: Hello doctor, An hour ago just like started feeling nauseous like he wanted to throw up, and a lot of pain in his stomach. Shortly after that started, his nose started bleeding for some reason.  Read Full »

Is frequent nose bleeding without any reason normal?

Query: Hello doctor, I would like to ask if the nose bleeding is normal? I mean the father's family are like this. They just get the nosebleeding out of the blue and so the child too, just a while ago. I am really worried about my nephew. Is this normal? Or something serious is going on? Please help me.  Read Full »

Is Pantoprazole allergy something to be concerned about?

Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Allergy Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.